# SDR I5HA058003

- Difficulty date: January 30, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- Engine: Allsn 501D13
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Clamp
- Part number: 4215AB2025
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

WHILE IN ROUTE, THE CREW OBSERVED RT OIL QUANTITY LOW LIGHT ILLUMINATED WITH NO SECONDARY INDICATIONS.  AT THE SAME TIME THE ZONE 1 FIRE WARNING SOUNDED ON THE SAME ENGINE.  THECREW PERFORMED AN EMERGENCY ENGINE SHUTDOWN AND RETURNED TO DEPARTURE.  INSPECTION REVEALED A LOOSE CONNECTOR PLUG ON THE POWER SECTION OIL PRESSURE TRANSMITTER.  THE CONNECTOR PLUG WAS RESECURED.  FURTHER INSPECTION REVEALED A BROKEN EXHAUST PIPE CLAMP.  THE CLAMP WAS REMOVED AND REPLACE AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
